# SDR DLM90992189

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3965822
- Condition: Inop
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK FLOW OF ABOUT 20 PERCENT FLOW LIGHT ON FROM T/O TO 10,000.  NO CHANGE IN FLOW PERCENT.  RATE OF A/C CLIMBING SLOWED TO 1000 PPM, STILL HAD FLOW LITE.  REPLACED LT PACK FLOW CONTROL VALVE.  A/C PRESSURIZED GOOD.
